MathSciNet Relay Station
MathSciNet bibliographic data
MR1654635 65J20 (47A50 47A52 65J10)
Kunisch, Karl; Zou, Jun Iterative choices of regularization parameters in linear inverse problems. Inverse Problems 14 (1998), no. 5, 1247–1264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement